# SDR P5CA0100471

- Difficulty date: February 21, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N922FT
- Make and model: Boeing 747-2U3B
- Aircraft serial: 22768
- Aircraft time: 68,076 hours, 16,844 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON FUSELAGE SKIN LT SIDE EXTERIOR SURFACE AT BS 630 S39L.  REPAIRED PER SRM 53-30-03.
